# SDR 05FDEA03257

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 43,586 hours, 6,518 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Worn
- Location: Mlg Push Rod
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION DURING APPROACH ALL FOUR GEARS INDICATED UNSAFE AND NO EXTENSION.  GEAR HANDLE RECYCLED UP AND DOWN AGAIN WITH GEAR EXTENSION BEING ABOUT ONE FOURTH THE SPEED OF NORMAL GEAR EXTENSION.  SEQUENCE OF DOWN AND LOCKED INDICATIONS WERE NOSE, CENTER, LEFT, THEN RIGHT.  REMOVED AND REPLACED RT MAIN GEAR DOOR POSITION FOLLOW UP PUSH ROD BEARING PER REF TO MD-11 MM CHAPTER 25 SMP.  CYCLED GEAR SEVERAL TIMES PER REF TO MD-11 MM CHAPTER 32-31-00-5.  ALL INDICATIONS NORMAL.  REFERENCE PREVIOUS SHORT SIGN OCT 5 2005  AT 0012Z.  FOR REMOVAL AND REPLACEMENT OF LT AND RT MAIN LANDING GEAR FOLLOW LINKS.
